# SDR 2000UALA00122

- Difficulty date: March 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N189UA
- Make and model: Boeing 747422
- Aircraft serial: 26878
- Aircraft time: 33,382 hours, 3,968 cycles
- Engine: Pwa PW4056
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311U41561
- Condition: Burned
- Location: Nr 2 Pylon
- Part time: 33,382 hours, 3,968 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX .375 INCH DIAM ARCING BURN-THROUGH DAMAGE TO NR 2 PYLON FWD MID SPAR WEB AT CORNER OF LIGHTENING HOLE.  DAMAGE WAS DUE TO ARCING BURN-THROUGH OF WORN GENERATOR FEED CABLE TO NR 2 PYLON FWD MID SPAR WEB (P/N: 311U4156-1).  A WEB DOUBLER REPAIR ADAPTED FROM SRM 51-70-13 WAS INSTALLED PRIOR TO FURTHER FLIGHT AND A NEW GENERATOR FEEDER CABLE WAS INSTALLED.
